# SDR SWAA2016070653552

- Difficulty date: June 18, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 42,822 hours, 24,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8110
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT BS. 294.5+8, LBL 56. R & R ANGLE IAW SRM AND DWG.
